# SDR WI5R20191218002

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: General aviation
- Aircraft: F-HTT
- Make and model: Raythn 390
- Aircraft serial: 0196
- Engine: Wilint FJ442A
- Engine time: 2,238 hours, 1,844 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 69986
- Part serial: HW23079
- Condition: Fractured
- Location: Ip
- Part time: 2,238 hours, 1,844 cycles
- Component: Engine, Wilint
- Component part number: 56000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-BUY BORESCOPE INSPECTION A MISSING IP BLADE AND HPC DAMAGE WAS NOTED.
DISASSEMBLY OF THE ENGINE CONFIRMED THAT ONE OF THE 3RD STAGE IPC ROTOR BLADES WAS MISSING.
